# SDR FDEA201005081494

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974203229
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AT FR 68, STRINGER 56 RT HAS CORROSION ON INSIDE OF STRINGER. REMOVED LEVEL 1 CORROSION.  CUT OUT DAMAGED SECTION OF STR 56 RT BETWEEN FR 66 AND FR 67 AND BETWEEN FR 68 AND FR 69 AND INSTALLED STRINGER REPAIR IAW SRM 53-10-14, FIG 201, PAGE 203/204.
